# SDR GTIA012078

- Difficulty date: August 22, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR OVERHEAD DROP CEILING LIGHT (EMERGENCY OR STANDBY) INOPERATIVE.  CLEANED AC GROUND AND DC GROUND AT LIGHT FIXTURE.  RECONNECTED GROUND WIRE TO STUD IAW MD80 MM 23-50-01.  (M)
